Extremes of locally stationary chi-square processes with trend

Liu, P and Ji, L (2017) Extremes of locally stationary chi-square processes with trend. Stochastic Processes and their Applications, 127 (2). pp. 497-525. ISSN 0304-4149



  • Liu, P
  • Ji, L
Copyright, Publisher and Additional Information: © 2016 Elsevier B.V. This is an author produced version of a paper published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Tail asymptotics; Chi-square process; Brownian bridge; Bessel process; Fractional Brownian motion; Generalized Kolmogorov–Dvoretsky–Erdős integral test; Pickands constant; Slepian’s lemma
  • Accepted: 21 June 2016
  • Published (online): 30 June 2016
  • Published: February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Nov 2018 10:26
Last Modified: 21 Nov 2018 14:03
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.spa.2016.06.016


Filename: 2016-R1.pdf

Licence: CC-BY-NC-ND 4.0